# SDR AWXA0000686

- Difficulty date: September 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PUNCTURE IN AFT CARGO DOOR INNER SKIN AT FORWARD BOTTOM CORNER, ADJACENT TO EXISTING REPAIR.  REMOVED DOUBLER,  REMOVED DAMAGED AREA, FAB''D DOUBLER, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW 737 SRM 51-70-13, SRM 51-00-00 FIG 23, AND 737 NDTM PT 6.
